# SDR DXTA2012060505017

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N740QS
- Make and model: Gulstm 200
- Aircraft serial: 194
- Aircraft time: 3,151 hours, 1,954 cycles
- Engine: Pwc PW306A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, HAD A RED HASHED RT MAIN GEAR DIPLAY (GEAR HANDLE UP).  CYCLED THE GEAR VIA THE CHECKLIST STILL HAD THE RED UNSAFE UP INDICATION.  PUT GEAR HANDLE DOWN HAD GOOD SAFE GEAR INDICATION CONTINUED TO LANDING.  ADJUSTED AFT UPLOCK PROX SWITCH ON THE RT GEAR IAW MM 32-10-11.  PERFORMED GEAR SWING IAW MM 32-30-00.  OPS CHECK GOOD.
